MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number E179282400
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device was explanted and replaced due to failure to inflate post implant.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
A titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted in the exhaust tube of cylinder 1.This was a site of leakage.Microscopic examination of the separation revealed a central groove, indicating contact with sharp instrumentation such as a needle.No functional abnormalities were noted with cylinder 2.A separation was noted in the reservoir bladder.This was a site of leakage.Microscopic examination of the separation revealed a suture like material inserted into the bladder.The information indicated the device was implanted for approximately 10 weeks.Suture type material was noted through the reservoir bladder, which resulted in leakage at the puncture site, along with a separation in the exhaust tube of cylinder 1.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separations in the reservoir bladder and exhaust tube of cylinder 1 occurred subsequent to the device packaging being opened.However, the information received does not provide further details as to when the suture like material may have been introduced into the reservoir bladder or separation in the cylinder 1 exhaust tube.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11870834
Report Number2125050-2021-00609
Device Sequence Number923703
Product Code FHW
UDI-Device Identifier05708932487467
UDI-Public05708932487467
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2025
Device Model NumberE179282400
Device Catalogue NumberE17928
Device Lot Number7356196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;